Proof of a polynomial conjecture
Author: G. K. Kristiansen
Journal: Proc. Amer. Math. Soc. 44 (1974), 58-60
MSC: Primary 26A75; Secondary 42A04
Erratum: Proc. Amer. Math. Soc. 58 (1976), 377.
MathSciNet review: 0340516
Abstract: Let a real polynomial have only real roots, all belonging to an interval . An inequality is proved, relating the average value of the polynomial between two consecutive roots to its maximal absolute value in .
-  P. Erdös, Note on some elementary properties of polynomials, Bull. Amer. Math. Soc. 46 (1940), 954–958. MR 0003595, https://doi.org/10.1090/S0002-9904-1940-07343-4
-  P. Erdös and T. Grünwald, On polynomials with only real roots, Ann. of Math. (2) 40 (1939), 537–548. MR 0000007, https://doi.org/10.2307/1968938